Author Index

A

  • Afhami, B. Shannon entropy in generalized order statistics from Pareto-type distributions [Volume 4, Issue 1, 2013, Pages 79-91]
  • Alimohammadi, D. Common fixed point theorems for maps under a new contractive condition [Volume 4, Issue 2, 2013, Pages 15-25]
  • Alimohammady, M. properties of M−hyoellipticity for pseudo differential operators [Volume 4, Issue 1, 2013, Pages 35-48]
  • Anber, A. Some new results using integration of arbitrary order [Volume 4, Issue 2, 2013, Pages 45-52]
  • Appa Rao, B. V. On Psi-conditional asymptotic stability of first order nonlinear matrix Lyapunov system [Volume 4, Issue 1, 2013, Pages 7-20]
  • Ardalani, M. A. A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane [Volume 4, Issue 2, 2013, Pages 11-14]
  • Audeganib, E. A. Common fixed point theorems for maps under a new contractive condition [Volume 4, Issue 2, 2013, Pages 15-25]

B

  • Bahrami, F. Totally probabilistic Lp spaces [Volume 4, Issue 2, 2013, Pages 78-88]
  • Baloui, E Stochastic differential equations and integrating factor [Volume 4, Issue 2, 2013, Pages 62-67]
  • Basiri, A. A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]
  • Bendoukha, B. Some new results using integration of arbitrary order [Volume 4, Issue 2, 2013, Pages 45-52]
  • Borujeni, M. A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]
  • Borzabadi, A. H. A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]

C

  • Choubin, M. On positive solutions for a class of infinite semipositone problems [Volume 4, Issue 1, 2013, Pages 49-54]

D

  • Dadashi, V. Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems [Volume 4, Issue 2, 2013, Pages 53-61]
  • Daher, R. Some results of 2-periodic functions by Fourier sums in the space Lp(2) [Volume 4, Issue 1, 2013, Pages 55-58]
  • Dahmani, Z. Some new results using integration of arbitrary order [Volume 4, Issue 2, 2013, Pages 45-52]
  • De La Sen, M. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]

E

  • Ebadian, A. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]
  • El Hamma, M. Some results of 2-periodic functions by Fourier sums in the space Lp(2) [Volume 4, Issue 1, 2013, Pages 55-58]
  • Eshaghi Gordji, M. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]

G

  • Ghaemi, M. B. On positive solutions for a class of infinite semipositone problems [Volume 4, Issue 1, 2013, Pages 49-54]
  • Ghaemi, M. B. Existence of three positive solutions for nonsmooth functional involving the p-biharmonic operator [Volume 4, Issue 2, 2013, Pages 68-77]
  • Ghafari, S. Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems [Volume 4, Issue 2, 2013, Pages 53-61]
  • Ghasemabadi, A. Fuzzy difference equations of Volterra type [Volume 4, Issue 1, 2013, Pages 74-78]

J

  • Jalalvand, M. A finite difference method for the smooth solution of linear Volterra integral equations [Volume 4, Issue 2, 2013, Pages 1-10]
  • Jazbi, B. A finite difference method for the smooth solution of linear Volterra integral equations [Volume 4, Issue 2, 2013, Pages 1-10]
  • Jeyaramana, M. P. Strong differential subordination and superordination of analytic functions associated with Komatu operator [Volume 4, Issue 2, 2013, Pages 26-44]

K

  • Kalleji, M. K. properties of M−hyoellipticity for pseudo differential operators [Volume 4, Issue 1, 2013, Pages 35-48]
  • Keshava Reddy, E. Strong differential subordination and superordination of analytic functions associated with Komatu operator [Volume 4, Issue 2, 2013, Pages 26-44]

M

  • Madadi, M. Shannon entropy in generalized order statistics from Pareto-type distributions [Volume 4, Issue 1, 2013, Pages 79-91]
  • Memarbashi, R. Fuzzy difference equations of Volterra type [Volume 4, Issue 1, 2013, Pages 74-78]
  • Mir, S. Existence of three positive solutions for nonsmooth functional involving the p-biharmonic operator [Volume 4, Issue 2, 2013, Pages 68-77]
  • Mohammadbaghban, M. Totally probabilistic Lp spaces [Volume 4, Issue 2, 2013, Pages 78-88]
  • Mokhtarzadeh, M. R. A finite difference method for the smooth solution of linear Volterra integral equations [Volume 4, Issue 2, 2013, Pages 1-10]
  • Moradi, S. Common fixed point theorems for maps under a new contractive condition [Volume 4, Issue 2, 2013, Pages 15-25]
  • Mozzami Zadeh, I. Sigma-weak amenability of Banach algebras [Volume 4, Issue 1, 2013, Pages 66-73]
  • Murthy, M. S. N On Psi-conditional asymptotic stability of first order nonlinear matrix Lyapunov system [Volume 4, Issue 1, 2013, Pages 7-20]

N

  • Narimani, G. A new class of function spaces on domains of R^d and its relations to classical function spaces [Volume 4, Issue 1, 2013, Pages 1-6]

O

  • Ostadbashi, S. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]

R

  • Rahmany, S. A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]
  • Rezaeyan, R. Stochastic differential equations and integrating factor [Volume 4, Issue 2, 2013, Pages 62-67]

S

  • Saluja, G. S. Convergence theorems of implicit iterates with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces [Volume 4, Issue 1, 2013, Pages 21-34]
  • Suresh, T. K. Strong differential subordination and superordination of analytic functions associated with Komatu operator [Volume 4, Issue 2, 2013, Pages 26-44]
  • SURESH KUMAR, G. On Psi-conditional asymptotic stability of first order nonlinear matrix Lyapunov system [Volume 4, Issue 1, 2013, Pages 7-20]

Y

  • Yazdanpanah, T. Sigma-weak amenability of Banach algebras [Volume 4, Issue 1, 2013, Pages 66-73]

Z

  • Zolfaghari, S. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]